Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 50, NWS Jacksonville, FL

May 6, 2012Atkinson County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2012, 5:05 PM EDT for Atkinson County, Georgia. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2012, 5:05 PM EDT (21:05 UTC)
Expired
May 6, 2012, 5:17 PM EDT
In force
12 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Atkinson County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS52 KJAX 062105
SVRJAX
GAC003-062145-
/O.NEW.KJAX.SV.W.0050.120506T2105Z-120506T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
505 PM EDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ATKINSON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 545 PM EDT

* AT 505 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR PEARSON...AND MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLACOOCHEE AND PEARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3135 8306 3137 8279 3119 8276 3119 8298
TIME...MOT...LOC 2105Z 167DEG 3KT 3123 8288

$$

TRABERT
2 follow-up statements
614 
WWUS52 KJAX 062113
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT SUN MAY 6 2012

GAC003-062145-
/O.CON.KJAX.SV.W.0050.000000T0000Z-120506T2145Z/
ATKINSON GA-
513 PM EDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL ATKINSON COUNTY...

AT 513 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PEARSON...MOVING NORTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PEARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3132 8299 3134 8282 3120 8278 3120 8296
TIME...MOT...LOC 2113Z 167DEG 3KT 3124 8288

$$

TRABERT
828 
WWUS52 KJAX 062117
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT SUN MAY 6 2012

GAC003-062127-
/O.CAN.KJAX.SV.W.0050.000000T0000Z-120506T2145Z/
ATKINSON GA-
517 PM EDT SUN MAY 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ATKINSON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3132 8299 3134 8282 3120 8278 3120 8296
TIME...MOT...LOC 2117Z 167DEG 3KT 3124 8288

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:51 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 6, 2:51 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SUN MAY 6 2012

...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS...

.SHORT TERM...NOW THROUGH WEDNESDAY...

REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO
DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA
BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS
MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING
WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE
LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO
THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP
MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE.

TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL
CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH
AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST
ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL
REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT
WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT
THIS JUNCTURE.

MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE
ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH
ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL
HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE
ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL
HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST
COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S
WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS
WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN
POSSIBLE HAIL AND GUSTY WINDS.

TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE
ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF
INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING
AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE
ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN
THE 80S.

.LONG TERM...THURSDAY THROUGH SUNDAY...

FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE
ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN
BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON
FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS
MOISTURE RETURNS WITH THE ONSHORE FLOW.

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE
TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE
TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS
IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL
BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND
DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED
TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES
IN PATCHY FOG AT GNV AND VQQ.

WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT
THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30
GROUPS BEGINNING AROUND MID MORNING.

&&

.MARINE...

BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE
TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY
SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE
FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE
TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK
TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG
FETCH OF NORTHEAST WINDS.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  66  83  64  86 /  50  80  50  60
SSI  70  79  69  81 /  40  70  50  60
JAX  66  83  65  85 /  50  70  50  70
SGJ  69  81  67  83 /  30  60  50  60
GNV  64  86  64  87 /  20  70  70  70
OCF  65  88  65  87 /  10  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/SHULER/
Hazardous weather outlook, May 6, 10:00 AM EDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EDT SUN MAY 6 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-071000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1000 AM EDT SUN MAY 6 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY...

.DAY ONE...TODAY AND TONIGHT...

PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL
CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH
BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY
AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE
WILDFIRE LOCATIONS.

NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP
ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN
APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS
WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL
DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE
POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH
ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND
OTHER OUTFLOW BOUNDARIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY...

SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY
DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN
CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL.

INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER
TODAY.

SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI/JCH

In the hours before

Special weather statement, May 6, 4:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
425 PM EDT SUN MAY 6 2012

FLZ020-021-062115-
HAMILTON-SUWANNEE-
425 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 515 PM EDT...

AT 425 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF WEST LAKE...OR 6
MILES SOUTHWEST OF JENNINGS...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JENNINGS...WEST LAKE...
BLUE SPRINGS AND SUWANNEE RIVER STATE PARK THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8314 3062 8307 3042 8300 3037 8319
      3041 8318 3042 8323 3046 8323 3047 8325
      3052 8325 3055 8326 3061 8327
TIME...MOT...LOC 2025Z 351DEG 4KT 3053 8317

PRESNALL
Special weather statement, May 6, 4:32 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT SUN MAY 6 2012

GAZ149-163-062115-
ATKINSON-CLINCH-
432 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ATKINSON AND
NORTHWESTERN CLINCH COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 515 PM EDT...

AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 9 MILES SOUTHWEST OF PEARSON...OR 7 MILES
SOUTHEAST OF WILLACOOCHEE...MOVING SOUTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...DU PONT AND
COGDELL THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8300 3124 8270 3118 8267 3093 8285
      3102 8298 3118 8298 3118 8304 3119 8305
      3124 8305 3127 8304 3130 8306
TIME...MOT...LOC 2032Z 303DEG 9KT 3124 8297

PRESNALL
Local storm report, May 6, 4:33 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     LIGHTNING        4 WSW KINGS BAY BASE    30.76N 81.57W
05/06/2012                   CAMDEN             GA   911 CALL CENTER

            133 MAGNOLIA ST ST MARYS GA HOUSE STRUCK BY LIGHTNING

&&

AWALKER
Local storm report, May 6, 4:41 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             CALLAHAN                30.56N 81.83W
05/06/2012  E0.50 INCH       NASSAU             FL   911 CALL CENTER

            PUBLIC REPORT OF MARBLE SIZE HAIL IN CALLAHAN.

&&

JHESS
Local storm report, May 6, 4:47 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
447 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     LIGHTNING        5 WSW KINGSLAND         30.77N 81.74W
05/06/2012                   CAMDEN             GA   FIRE DEPT/RESCUE

            33 COONER RD, KINGSLAND, GA SMALL FIRE FROM LIGHTNING
            STRIKE WOODED AREA

&&

AWALKER
Special weather statement, May 6, 4:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
453 PM EDT SUN MAY 6 2012

FLZ024-025-062130-
DUVAL-NASSAU-
453 PM EDT SUN MAY 6 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL
AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS VALID UNTIL 530 PM
EDT...

AT 453 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM OCEANWAY TO 4
MILES NORTHWEST OF BRYCEVILLE...MOVING SOUTH AT 20 MPH. THESE
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...RATLIFF...
JACKSONVILLE INTERNATIONAL AIRPORT...BRYCEVILLE...TALLYRAND...
BALDWIN...SAN MARCO...RIVERSIDE...NORMANDY AND DOWNTOWN JACKSONVILLE
THROUGH 530 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3021 8157 3019 8204 3049 8202 3054 8160
TIME...MOT...LOC 2053Z 350DEG 17KT 3045 8166 3041 8198

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:36 PM EDTSpecial Weather StatementJAXClinch39 min
May 6, 2:44 PM EDTSpecial Weather StatementJAXEchols46 min
May 6, 2:51 PM EDTSevere Thunderstorm WarningJAXCamden39 min
May 6, 2:55 PM EDTSpecial Weather StatementJAXClinch50 min
May 6, 2:57 PM EDTSpecial Weather StatementJAXCharlton48 min
May 6, 3:13 PM EDTSpecial Weather StatementJAXCharlton47 min
May 6, 3:17 PM EDTSevere Thunderstorm WarningJAXClinch, Ware28 min
May 6, 3:20 PM EDTSevere Thunderstorm WarningJAXClinch, Echols40 min
May 6, 3:59 PM EDTSpecial Weather StatementJAXLanier46 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton10 min
May 6, 4:03 PM EDTSevere Thunderstorm WarningJAXClinch27 min
May 6, 4:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 6, 4:22 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton23 min
May 6, 4:32 PM EDTSpecial Weather StatementJAXAtkinson43 min
May 6, 5:29 PM EDTSpecial Weather StatementJAXAtkinson46 min
May 6, 5:42 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee33 min
May 6, 6:13 PM EDTSpecial Weather StatementJAXAtkinson32 min
May 6, 7:01 PM EDTSpecial Weather StatementJAXClinch44 min
May 6, 7:04 PM EDTSpecial Weather StatementJAXWayne26 min
May 6, 7:19 PM EDTSpecial Weather StatementJAXBacon26 min
May 6, 7:45 PM EDTSpecial Weather StatementJAXPierce30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.